Local linearization method for the numerical solution of stochastic differential equations Article

Biscay, R, Jimenez, JC, Riera, JJ et al. (1996). Local linearization method for the numerical solution of stochastic differential equations . 48(4), 631-644. 10.1007/BF00052324

keywords

  • MODELS
  • Mathematics
  • Physical Sciences
  • Science & Technology
  • Statistics & Probability
  • local linearization
  • numerical solution
  • stochastic differential equations

Digital Object Identifier (DOI)

start page

  • 631

end page

  • 644

volume

  • 48

issue

  • 4